# SDR IPXA2023012490219

- Difficulty date: January 23, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 84,441 hours, 18,405 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Control Unit
- Condition: Faulted
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ELECTRIC CONTROL INOP.  CW OPS CHECK PER AMM 52-11-02 AFTER CYCLING CB.
